# SDR SIMA200729907

- Difficulty date: October 19, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 12,741 hours, 9,536 cycles
- System (JASC): 2210 · Autopilot System
- Part: Dampener
- Part number: 6229968001
- Part serial: 249
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

SUBTLE YET NOTICEABLE UNCOMMENTED RIGHT YAW DURING FLIGHT WITH AUTO PILOT ON.  AILERONS TRIED TO CORRECT.  NO ENGINE TROUBLE.  FELT AS THOUGH RUDDER WAS BEING PRESSED.  FLT CONTROL SYNOPTIC PAGE REVEALED NOTHING ABNORMAL.  CAUTION DISAPPEARED WHEN AUTO PILOT WAS TURNED OFF.  YD2 INOP STATUS MSG CAME ON (WHILE TAXIING IN).  ISSUED MEL 22-11.  REMOVED AND REPLACED NR 2 YAW DAMPER IAW AMM 27-22-01.  OPS CHECK GOOD MEL 22-11 IS RESTORED AIRCRAFT RETURN TO SERVICE.
